# SDR MTNA20160909001

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N804FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 36,257 hours, 38,506 cycles
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, AT FL150, THE CREW NOTICED AN OIL LOW PRESSURE ALERT FOR ENGINE NR 1.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO DEPARTURE.  FOUND OIL COM ON NR 1 ENGINE LOOSE.  FOLLOWED STEPS IN EMM 72-00-02, FAULT ISOLATION 2, FIG 107.  ENSURED SECURITY OF NR 1 OIL CAP. ENGINE MFG NOTIFIED IAW THE FAULT ISOLATION.
